# SDR AWXA200600989

- Difficulty date: May 23, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001301
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5921162 - DURING C19 CHECK DISCOVERED FUSELAGE SKIN OIL-CANNED ON THE LT SIDE AT BS 186 AND WL 211.  MAINTENANCE CUT OUT DAMAGED SKIN IAW BOEING 737-300 SRM 53-10-01-2R11 FIG 201.  FABRICATED AND INSTALLED DOUBLER AND FILLET SEAL AT BS 186 AND WL 211 IAW BOEING 737-300 SRM 53-10-01-2R11 FIG 201.
